Musculoskeletal Consequences of Systemic Corticosteroid Misuse in a Patient with Psoriasis

Authors

  • Mohammad Moin Uddin Department of Physical Medicine and Rehabilitation, Chittagong Medical College Hospital, Chittagong
  • Aminuddin A Khan Department of Physical Medicine and Rehabilitation, Chittagong Medical College Hospital, Chittagong
  • Nusrat Sultana Department of Dermatology & Veneriology, Chittagong Medical College, Chittagong
  • Abu Taslim Department of Physical Medicine & Rehabilitation, BGC Trust Medical College Chittagong

DOI:

https://doi.org/10.3329/cmoshmcj.v14i2.25724

Keywords:

Psoriasis, Misuse, Adverse effects, musculoskeletal

Abstract

This is a case history of a patient with psoriasis with indiscriminate systemic corticosteroid use for a prolonged period. A single patient can be victim of multiple deleterious effects of corticosteroids. The aim of this case discussion is not only to describe the myriads of sequels of corticosteroid misuse effecting musculoskeletal system severely but simultaneously to rethink about prescription of steroid in psoriasis, too.

Chatt Maa Shi Hosp Med Coll J; Vol.14 (2); Jul 2015; Page 80-82

Downloads

Download data is not yet available.
Abstract
732
PDF
531

Author Biography

Mohammad Moin Uddin, Department of Physical Medicine and Rehabilitation, Chittagong Medical College Hospital, Chittagong



Downloads

Published

2015-11-16

How to Cite

Uddin, M. M., Khan, A. A., Sultana, N., & Taslim, A. (2015). Musculoskeletal Consequences of Systemic Corticosteroid Misuse in a Patient with Psoriasis. Chattagram Maa-O-Shishu Hospital Medical College Journal, 14(2), 80–82. https://doi.org/10.3329/cmoshmcj.v14i2.25724

Issue

Section

Case Reports